Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Suffering from hair loss. Suggested Ketoconazole, minoxidi. Side effect of the medicine?

hello sir, I have been suffering from hair fall for the past 6 months...I believe it is parental as my father also had the same problem and the same pattern of hair loss. I have been suggested a minoxidil(5%) and finastride(0.1%) hair oil. An anti dandruff shampoo( ketoconazole 2% and ZPTO 1%) and a food supplement containing biotin . I would like to know sir that can there be any side effects of this prescription in the long or short run. Thank you
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cosmetic & Plastic Surgeon 's  Response
Side effects are rarely encountered with topical application of these formulations. With these formulations, some irritation, burning and stinging sensation can occur on the scalp at the time of applications in some people. Additionally, minoxidil can cause hypotension or fall in blood pressure in some individuals who frequently have fluctuating pressure levels. Finasteride can cause sexual problems in the long run but these are generally reversed with discontinuation of the drug.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor